MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. gi4000 Electrosurgical Unit

UNITED STATES ENDOSCOPY GROUP, INC. gi4000 Electrosurgical Unit
Model Number gi4000
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported during a patient procedure their gi4000 electrosurgical unit ¿would not cut¿.The procedure was completed successfully utilizing an additional device.Report of procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event is being returned for evaluation.Investigation in progress.A follow-up report will be submitted when additional information becomes available.

Brand Name
gi4000 Electrosurgical Unit
Common Device Name
gi4000 Electrosurgical Unit
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50147366
Report Number1528319-2026-00095
Device Sequence Number9341462
Product Code GEI
UDI-Device Identifier00724995180256
UDI-Public(01)00724995180256
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Numbergi4000
Device Catalogue NumberG1110001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/05/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown